MAUDE Adverse Event Report: MEDTRONIC ADVANCED ENERGY (SALIENT) PLASMABLADE X PS210-030S-LIGHT 3.0SL; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MEDTRONIC ADVANCED ENERGY (SALIENT) PLASMABLADE X PS210-030S-LIGHT 3.0SL; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number PS210-030S-LIGHT
Medical Device Problem Codes Energy Output Problem (1431); Failure to Shut Off (2939)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacture representative (rep) regarding a generator and handpieces.It was reported that ta handpiece malfunctioned during a cath lab on the day of the call.Additional information was received from the rep and it was further stated that the hand piece continued to produce power even after surgeon stopped pressing button.A new hand piece was opened and the issue resolved.

Brand Name
PLASMABLADE X PS210-030S-LIGHT 3.0SL
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MEDTRONIC ADVANCED ENERGY (SALIENT)
180 international drive
portsmouth NH 03801
MDR Report Key11156189
Report Number1226420-2021-00005
Device Sequence Number3966842
Product Code GEI
UDI-Device Identifier00763000279189
UDI-Public00763000279189
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K193529
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPS210-030S-LIGHT
Device Catalogue NumberPS210-030S-LIGHT
Device Lot Number2005069
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2020
Initial Report FDA Received Date01/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1